# SDR IPXA2024010933056

- Difficulty date: January 1, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,097 hours, 24,089 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311T245025
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- CRACK - RIVET EDGE SKIN, NO.2 PYLON FWD TORQUE BOX ACCESS PANEL NO.442AL CUTOUT.(REPAIR) IAW AMM 78-31-01-404-026-H00, REV:141, STEP G. (28), PERF UPS EO B767-7830-52256 TASK CARD NO.: T3F18E003Q97J - OP CHK OF THE LH T REV, RESULT: NORMAL. IAW AMM 78-31-01-404-026-H00, REV:141, STEP G. (29) ~ (35)  & AMM 78-31-00-725-005-H00, REV:141, PERF NO.2 ENG T REV OP TEST. RESULT: PASSED.
